2019
Том 71
№ 11

All Issues

Vlasyk H. M.

Articles: 2
Article (Ukrainian)

Order estimates of the $L_q$-norms of generalized derivatives of the Dirichlet-type kernels with an arbitrary choice of harmonics

Vlasyk H. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 10. - pp. 1299-1309

We obtain the exact order estimates of the norms of generalized derivatives of the Dirichlet-type kernels with an arbitrary choice of harmonics in the space $L_q,\; 2 < q < \infty$.

Article (Ukrainian)

Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics

Vlasyk H. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 147-156

We obtain the Bernstein – Nikol’skii-type inequalities for trigonometric polynomials with an arbitrary choice of harmonics.